# SDR AALA980970

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME STATION 930 BETWEEN STRINGER 13L AND STRINGER 14L IS CRACKED.  REMOVED FASTENERS, CUT OUT DAMAGED BELLFRAME DRILLED NEW PARTS, TREATED, PRIMED INSTALLED FASTENERS PER SRM 53-10-4.  (M)
